MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; STEM EXTRACTOR

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; STEM EXTRACTOR
Model Number 9013.02.301
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a revision surgery performed on (b)(6)2025, due to low grad infection, an intraoperative issue occurred.When explanting the stem, the thread of smr - stem extractor (product code: 9013.02.301 - lot: 15aa269a) broke.The stem remained in the humeral bone.The operator had to saw the bone to explant the humeral stem (product code:1304.15.190 - lot: 2400630).Then the bone was fixed with cerclages.The surgery was prolonged about 25 minutes.For the revision surgery procedure complaint number (b)(4) (mdr report number 3008021110-2025-00128) was created and will be submitted separately.Event occurred in germany.
 
Additional Manufacturer Narrative
Checking the device history records on the involved lot number 15aa269a no pre-existing anomalies were highlighted.A final report will be submitted after the investigation is completed.
 
Additional Manufacturer Narrative
Checking the device history records on the involved lot number 15aa269a no pre-existing anomalies were highlighted.The instruments were available to be returned for inspection to limacorporate.Given the position of the instrument's breakage (in the threaded section), it is considered likely that the instrument was not fully screwed to the end, and that proper contact between the instrument surface and the stem surface was not achieved.Furthermore, the lot in question was manufactured in 2015.Although the exact number of uses is unknown, it is reasonable to assume that the instrument has undergone multiple uses, considering it has been on the market for nearly ten years.Notably, this lot is among the first five produced and released, compared with approximately fifty smr - stem extractor lots currently available.The subsidiary also confirmed that the specified functional tests on this instrument are properly carried out.Considering that: - no pre-existing anomaly was discovered by checking the dhrs of the instrument involved in the event - the findings of the internal investigation suggesting improper assembly during use, we can conclude that the event is not product-related, but rather to use-related factors.Pms data: according to our pms data, we can estimate the breakage rate of the instrument stem extractor (code: 9013.02.301) to be (b)(4).Please note that this occurrence rate is overestimated because it does not consider the reuse of the instruments but only the total number of pieces manufactured.This is an mdr final report.
 
Event or Problem Description
During a revision surgery performed on (b)(6) 2025, due to low grad infection, an intraoperative issue occurred.When explanting the stem, the thread of smr - stem extractor (product code: 9013.02.301 - lot: 15aa269a) broke.The stem remained in the humeral bone.The operator had to saw the bone to explant the humeral stem (product code: 1304.15.190 - lot: 2400630).Then the bone was fixed with cerclages.The surgery was prolonged about 25 minutes.For the revision surgery procedure complaitn number (b)(4) (mdr report number 3008021110-2025-00128) was created and will be submitted separately.Event occurred in germany.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
STEM EXTRACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23096027
Report Number3008021110-2025-00127
Device Sequence Number15644793
Product Code HWB
UDI-Device Identifier08033390097987
UDI-Public08033390097987
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.02.301
Device Catalogue Number9013.02.301
Device Lot Number15AA269A
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown